MathSciNet Relay Station
MathSciNet bibliographic data
MR2341961 (2008j:37029) 37B25 (37B30 37C70 54H20 55P55)
Sánchez-Gabites, J. J.; Sanjurjo, J. M. R. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007), no. 12, 4087–4098 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement